# SDR 99ZZZX1476

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CX
- Make and model: Gulstm G1159
- Aircraft serial: 102
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: A4865
- Condition: Cracked
- Location: Cockpit
- Part time: 5,661 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT SELECT GEAR HANDLE TO THE RETRACT POSITION AND RETURNED TO BASE. INVESTIGATION REVEALED THE LANDING GEAR HANDLE LEVER HAD BROKEN PROVIDING TOO MUCH SIDE PLAY FOR THE GEAR HANDLE TO BE MOVED OUT OF THE DETENT. THE LEVER CRACKED WHERE THE OEM TO ALLOW PASSAGE OF AN ELECTRICAL WIRE TO THE HANDLE LIGHTS HAD DRILLED A HOLE.  TT USED, 5,660.8 HOURS, 2,743 CYCLES.  GEAR HANDLE LEVER ASSY ROUTED TO GULFSTREAM, SAVANNAH, GEORGIA, TO TECH SERVICE FOR EVALUATION.
